MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115321
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information available at this time, no conclusion can be made.As reported, when the instructions-for-use (ifu) were taken out of the 3dmax mesh package, a cocoon was found on the ifu.As reported the sample is not available for return.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units released for distribution in september 2020.This investigation is ongoing; a semdr will be submitted at the close of this investigation.
 
Event or Problem Description
As per (b)(6): on (b)(6) 2021, the patient underwent a hernia repair using a bard/davol 3dmax mesh.As reported, the operating room nurse checked the product packaging and expiration date; no abnormalities were observed and the mesh was sent to the operating table for use.When the user manual (instructions-for-use) was taken out from the packaging box, it was found that there was a cocoon in the manual.The procedure was completed by using another mesh.There was no patient injury.
 
Event or Problem Description
As per nmpa (china fda): on (b)(6) 2021, the patient underwent a hernia repair using a bard/davol 3dmax mesh.As reported, the or nurse checked the product packaging and expiration date; no abnormalities were observed and the mesh was sent to the operating table for use.When the user manual (instructions-for-use) was taken out from the packaging box, it was found that there was a cocoon in the manual.The procedure was completed by using another mesh.There was no patient injury.Addendum: additional information provided states that the product had been stored at the user facility for a ¿long time.¿.
 
Additional Manufacturer Narrative
Based on the information available at this time, no conclusion can be made.As reported, when the instructions-for-use (ifu) were taken out of the 3dmax mesh package, a cocoon was found on the ifu.As reported the sample is not available for return.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units released for distribution in september, 2020.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the investigation results.The sample was discarded and as reported, photos were not taken prior to discarding the product.Additional information provided states that the product had been stored at the user facility for a ¿long time¿, however storage conditions were not provided.Based on the information provided and no sample available to evaluate, no conclusions can be made.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned - sample discarded.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key12059166
Report Number1213643-2021-20160
Device Sequence Number17010456
Product Code FTL
UDI-Device Identifier00801741030741
UDI-Public(01)00801741030741
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Catalogue Number0115321
Device Lot NumberHUEV0193
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR